• Users Online: 380
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 14  |  Issue : 3  |  Page : 182-184

Gynaecomastia in AIDS patient: An association with zidovudine treatment


1 Department of Pharmacology, MKCG Medical College and Hospital, Berhampur, Odisha, India
2 Art Center, MKCG Medical College and Hospital, Berhampur, Odisha, India

Correspondence Address:
Himanshu Bhusan Sahoo
Department of Pharmacology, MKCG Medical College and Hospital, Berhampur - 760 001, Odisha
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/am.am_24_17

Rights and Permissions

Adverse drug reactions (ADRs) occupy a significant role in the etiology of gynecomastia. Gynecomastia is an ADR, rarely formed due to some antiretroviral drugs. Zidovudine is a first-line drug of choice in AIDS patients, but consumption of this drug has not been reported yet for gynecomastia as an adverse effect. Here, we present the case of a 36-year-old male, who developed bilateral gynecomastia following zidovudine use and was completely regressed after discontinuation. Discontinuation of the zidovudine is quite efficient approach without any pharmacological or surgical treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3799    
    Printed246    
    Emailed0    
    PDF Downloaded201    
    Comments [Add]    

Recommend this journal